Hello to whoever winds up reading this post..
I am four weeks into treatment for depression/generalized anxiety disorder, on Lexapro. It was going well until I dropped off my prescription at the pharmacy on Monday, and received a call twenty minutes later that my insurance had been terminated. There had been a company-wide error resulting in the cancellation of many people's policies. This mainly affected those who didn't have their accounts on autopay, which apparently a lot of people had switched off because the company was raising their rates as of January 1, and any bill that hadn't been paid yet on the Dec. 27-29 billing cycle was considered delinquent and terminated. Crazy, and sort of beside the point, but it sucks for all of them, myself included, especially because I am now about to hit day six of not having medication. Now, I've read that it takes a few days for withdrawals to even kick in, which I think has finally happened to me since I absolutely couldn't drag myself out of bed this morning, even after getting eight uninterrupted hours of sleep, and was still exhausted all day; constantly yawning, puffy eyes, general haziness, feeling sluggish, and of course feeling bummed out for no reason I could readily point out. Essentially, I feel just like I did before I started treatment.
So, after much ado, what I'd like to know are these things:
1) Have I just completely come off what had built up in my system, and when I resume taking the Lexapro, I'm starting at square one?
2) Is stopping and then starting again after this much time detrimental to my brain chemistry?
3) Is this in any way dangerous, not in reference to worsening depression, but to my physical health?
I haven't totally ruled out the possibility that this is just unfortunate and I'll be fine, but have not been able to get any straight answers, and was hoping maybe someone may have a similar experience or an educated guess to share. Thank you for taking the time to read and for any potential responses.